One year ago, my friend was suffering of breast cancer and after by surgery removed of the tumor she now has to take some pill which results in gaining weight but also in joint pain. Her back, hip and knee on one side of her body.

1. Did your dear friend have a lumpectomy or full removal (masectomy)? Did she have localized radiotherapy after surgery?

You need to determine whether the pills are not causing osteonecrosis/joint type side effects. Long term steroid usage can cause the symptoms that you describe though much worse.

2. Staph can cause those symptoms too.
Also consider the benefits of ibuprofen and curcumin.
http://margaret.healthblogs.org/life-with-myeloma/discovery-of-curcumin/curcumin-side-effects-and-warnings/

3. Unfortunately, the original posts leaves too many questions for me on how to form a decent answer with suggestions.

Diet, emotions, environment could/are like to be a huge factor.
"Wheat Belly", or gluten of ANY kind has been said to injure the intestines, which leads to spiraling health decline, albeit slowly, too slowly to maybe notice in time.
Wacked insulin regulation too, from who knows what reason.
Many subscribe to A. Beachamp's concept of "the territory" is the cause of illness. Perfect diet, emotions and environment, might garner illness free living.
Or cancer wouldn't form in a healthy environment but, it is actually a "natural" process the body uses to deal with cells already sick from injury for what ever reason.

4. This set will help with her back pain, I use it everyday for mine and if pains in the neck also add the neck pain programs!
130.81,146.83,164.81,174.61,196,220.20,246.94,138.57,155.56,186,207.65,233.06,

For more details, please check the link:
http://www.spooky2.com/forums/viewtopic.php?f=14&t=2318

Have more questions? Submit a request

0 Comments

Please sign in to leave a comment.